# SDR CALA2019052000787

- Difficulty date: May 15, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 99,242 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. L/P 3230818. PERFORMED CAT. B REPAIR ON FUS SKIN @ BS 620 S28L. REQUIRES DIP FOR REPEAT INSPECTIONS EVERY 6,000 FC. INITIATED DIP TO REINSPEXT EVERY 6000 FLT. CYCLES REF. SRM #53-00-01 REPAIR 29 TABLE 206 ZONE "A" OK TO PLACE ON DIP TO BE RE-INSPECTED EVERY 6000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
